# SDR DL777010432

- Difficulty date: March 14, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 7,835 hours, 2,036 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT, MAX SPEED AUTOPILOT EICAS LT ILLUMINATED. AS WENT ABOUT 2 KNOTS HIGH INTO RED-OVERSPEED WARNING TRIED TO SOUND BUT WAS MUFFLED SOUNDING. AN ELECTRICAL SMELL ON LEFT SIDE OF COCKPIT WAS NOTICED SUSPECT OVERSPEED SHAKER FAILURE. T/S AP MTC MSG PER FIM SUGGESTED SEQUENCE ERROR NO ACTION NEEDED FOR FAULT. ALSO PERFORMED WEU SYSTEM TEST ON MAT TO VERIFY SPEAKER OPN. TEST PASSED PERFORMED STALL WARNING TEST OF STICK SHAKER MOTORS ALL OK. NO ELECTRIC OR BURNING SMELL NOTED OK FOR SERVICE
